# SDR SWIA202055894

- Difficulty date: December 1, 2020
- Submitted: February 4, 2021
- Operation: Air carrier
- Aircraft: N161PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15161
- Aircraft time: 31,056 hours, 21,309 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SIDE SEAT TRACK MOUNTING CHANNEL, R/H, HAS CORROSION AT APPROX. FS 813.70.   (C-CHECK) RO 2/1/2021   CORROSION IS 100% THROUGH FOUND TO BE OUT OF LIMITS IAW CRJ900 SRM 53-00-00-101-001-A01.REMOVED AND REPLACED SEAT TRACK CHANNEL ON JOB 91516154 OP 207 TRANS 21933878
